Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the sum of cubes


Author: E. Rosenthall
Journal: Bull. Amer. Math. Soc. 54 (1948), 366-370
DOI: https://doi.org/10.1090/S0002-9904-1948-09008-5
MathSciNet review: 0024919
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. T. Bell, Reciprocal arrays and diophantine analysis, Amer. J. Math. vol. 55 (1933) pp. 50-66. MR 1506943
  • 2. E. T. Bell, Separable diophantine equations, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 86-101. MR 12087
  • 3. L. W. Griffiths, A note on linear homogeneous diophantine equations, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 734-736. MR 16373
  • 4. E. Rosenthall, On some cubic diophantine equations, Amer. J. Math. vol. 65 (1943) pp. 663-672. MR 9029
  • 5. Th. Skolem, Diophantische Gleichungen, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 5, no. 4, 1938.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09008-5

American Mathematical Society